# SDR DALA2024030402950

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,554 hours, 29,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5774268) EMERGENCY EXIT AREA LIGHTS ROW 24-19 INOP. R/R EMERGENCY LIGHT BATTERY PACK PER B737 AMM 33-51. OPS CHECK GOOD.
